# SDR USAA050290

- Difficulty date: February 14, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 40,959 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .5 INCH, RT WING LEADING EDGE WBL 204 AT LOWER WING SURFACE.  REMOVED DAMAGE AND INSTALLED FILLER AND DOUBLER PER T/R 57-41-02.  (M)
